期刊論文

標題 Applications of Improved Variance Estimators in a Multivariate Normal Mean Vector Estimation
學年 85
學期 1
出版(發表)日期 1997/01/01
作品名稱 Applications of Improved Variance Estimators in a Multivariate Normal Mean Vector Estimation
作品名稱(其他語言)
著者 Lin, Jyh-jiuan; 林志娟; Pal, Nabendu; Chang, Ching-hui
單位 淡江大學統計學系
出版者 Abingdon: Taylor & Francis
著錄名稱、卷期、頁數 Statistics 30(2), pp.99-125
摘要 Consider the problem of estimating a normal mean vector when i.i.d observations are available from a p-dimensional normal distribution with an unknown mean vector and an unknown diagonal dispersion matrix proportional to the identity matrix. By using the improved variance estimation techniques we propose wide classes of shrinkage mean estimators which are uniformly better than the James-Stein estimator. Some of our improved mean estimators are completely new and are not covered by Kubokawa's (1994; A Unified Approach to Improving Equivariant Estimators. Annals of Statistics) result. Numerical results are provided to study the risk performance of some of these improved mean estimators.
關鍵字 Primary 62F10; Secondary 62J07; Admissibility; loss function; risk function; shrinkage estimation
語言 英文
ISSN 0233-1888
期刊性質
收錄於 SCI
產學合作
通訊作者 Nabendu Pal
審稿制度
國別 英國
公開徵稿
出版型式 紙本